# SDR SWAA2023103015654

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 56,321 hours, 30,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD ENTERY LOWER EMERGENCY EXIT SIGN LENS BROKEN.<[01] REMOVED AND REPLACED FWD ENTERY LOWER EMERGENCY EXIT SIGN LENS IAW AMM 33-51-01.
